# SDR AALA202106079001

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,412 hours, 7,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 149100
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 19,412 hours, 7,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INOPERATIVE EMERGENCY POWER SUPPLY UNIT 13WL AFT CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL AFT CABIN PER AMM 33-51-38-400-001-A AND AMM 33-51-00-710-001-A.
